# SDR SWAA2023092199201

- Difficulty date: September 11, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E HAS 2EA FASTENER ATTACH HOLES CRACKED OUT; REQUIRES COMPOSITE REPAIR. (FASTENERS CIRCLED) PANEL 194E HAS 2EA FASTENER ATTACH HOLES CRACKED OUT REQUIRES COMPOSITE REPAIR. (FASTENERS CIRCLED)<[01] PREPARED AREA FOR REPAIR; ON WING TO BODY FAIRING PANEL#194E AS PER B737 SRM 53-60-70-01-1;SRM 51-70-04-2R-9 PAR 4-(C) AND SRM 51-70-04-2R-0 PARA 4-(E) TOP COAT AT PANEL#193E ON REPAIR AREA PER B737 AMM 51-21-99-300-802;[02] PREPARED AREA FOR REPAIR; ON WING TO BODY FAIRING PANEL#194E AS PER B737 SRM 53-60-70-01-1;SRM 51-70-04-2R-9 PAR 4-(C) AND SRM 51-70-04-2R-0 PARA 4-(E) TOP COAT AT PANEL#194E ON REPAIR AREA PER B737 AMM 51-21-99-300-80;[03] CORRECTION TO STEP 1 AND 2 : REPAIRED DAMAGED AREA AT PANEL #193E PER B737 SRM53-60-70-2R-1 ;B737 SRM 51-70-04-2R-9 AND B737SRM 51-70-04-2R-0 MATERIAL USED RESIN 3804 PO#2024707 FIBER GLASS PO#1738577 USED EQUIPMENT; HOT BONDER ID-160354 DUE DATE-02-16-24 VACUUM ID-173239 DUE DATE 02-23-24 ; TOP COAT AT PANEL#194E ON REPAIR AREA PER B737 AMM 51-21-99-300-802;[04] CORRECTION TO STEP 3 : REPAIRED DAMAGED AREA AT PANEL #194E PER B737 SRM53-60-70-2R-1 ;B737 SRM 51-70-04-2R-9 AND B737SRM 51-70-04-2R-0 MATERIAL USED RESIN 3804 PO#2024707 FIBER GLASS PO#1738577 USED EQUIPMENT; HOT BONDER ID-160354 DUE DATE-02-16-24 VACUUM ID-173239 DUE DATE 02-23-24 ; TOP COAT AT PANEL #194E ON REPAIR AREA PER B737 AMM 51-21-99-300-802;[05] VERIFIED STEP 4
